Okay, my doc added BuSpar to my fluvoxamine for my severe OCD. I just saw online that there is a major interaction between the two, which could cause serotonin syndrome (sp?) Anyhow, is this fairly common practice to be on more than 1 med and if so, is there always that risk there for most people?
Being on more than one medication for treating anxiety and OCD is not unheard of. Serotonin syndrome while a possibility is very rare and your doctor is prescribing the meds at the correct dosages so this is a remote at best possibility. Just take the meds as prescibed and do not take any extra and you should be ok. If you notice any unusual side effects just give the doctor a call to confirm that everything is ok or not.
You could always double check with the doctor and explain that you are concerned about serotonin syndrome, maybe that would help alleviate any anxiety.
Good luck with the new med,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2012 • 4 answers
Posted 20 May 2013 • 3 answers
Posted 19 Dec 2013 • 3 answers
Posted 20 Jul 2016 • 0 answers
Posted 27 Jul 2016 • 1 answer